Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2015, Article ID 185910, 7 pages
http://dx.doi.org/10.1155/2015/185910
Research Article

Nonuniform Polynomial Dichotomy for Noninvertible Linear Discrete-Time Systems in Banach Spaces

School of Science, Hubei University of Automotive Technology, Shiyan, Hubei 442002, China

Received 27 May 2015; Accepted 6 August 2015

Academic Editor: Petko Petkov

Copyright © 2015 Tian Yue. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tian Yue, “Nonuniform Polynomial Dichotomy for Noninvertible Linear Discrete-Time Systems in Banach Spaces,” Journal of Control Science and Engineering, vol. 2015, Article ID 185910, 7 pages, 2015. https://doi.org/10.1155/2015/185910.